Cortisol ??

I have resumed my usual dose of T3 only meds after endo. reduced them. I was due to see my GP in January to see how things are going but can't get an appointment until early February. In anticipation of this bloods and appointment I am looking into secondary symptoms.

I did up my dose slightly over the Christmas period as it a very busy time for me but secondary symptoms persisted. Along with the fatigue I had nose bleeds and migraines but worst of all is the nights. I never stay up late but read until 11pm,turn the light off and drift off within ten minutes. I then awake bright eyed and find it's only about half and hour since I turned off the light. I find it difficult to get back to sleep and find I wake often,brain going ten to the dozen,sweating, soles for my feet burning. I should get up and do something physical but you can't do that in the middle of the night,so I try to go back to sleep and suddenly it's time to get up and I'm shattered. :(

I did have the usual synacthen test but was told it was "normal"

Surely this is not "Normal"

8 Replies

  • 'Burning pain' I believe can be caused by a low B12.

    What make of T3 are you taking? Why I ask is that some members complained about the UK T3 a few months ago. If it is UK, you could have a sensitivity to the fillers/binders used in it. It also sounds as if you are on a little too much, i.e. sweating, insomnia etc. This is a link re nose bleeds which occurred, it would appear only in men.

  • Hi Shaws,thanks for your reply. I'm taking ordinary Mercury phama T3,have been on this for a few years now. I take extra B12 even though the gp says my test shows well above average. I've had these night time episodes which ever thyroid med I'm on and the same for the nosebleeds, I had those before being diagnosed but my BP is ok. Perhaps I should have been a man or worse still perhaps I'm turning into one. :)

  • If you have been taking B12 then the tests are worthless as they will be skewed ! Also only 20% of the B12 in the blood is available at a cellular level - due to some being bound and the rest unbound. Can't remember which goes to the cells :-( I made that mistake for years and years. Now on B12 injections weekly,

    However some of your symptoms do sound like Adrenal - have you tried doing some of the on-line tests ? Could be helpful - I will try and post one for you.

    Hope you soon feel better....

  • Thanks Marz.xx

  • It was MP that people were complaining about and I assume that's why it was withdrawn for a while (or they ran out) although MP said that it had been tested and the T3 was of the 'efficacy'. I said it is not the T3 I was complaining about but the side effects which were now happening. I had taken it for about 7 months without ill effects. At first you don't think it's connected but it is surprising when you find out definitely that it is. For instance when you switch to another make and you find you are in the best of health with no problems you know for sure.

    I told MP they should considering supplying medication which was hypoallergenic as they charged enough and, not just me, but that people were complaining.

    Nose bleeds are very unpleasant as I had them constantly since the age of 12 for quite a few years. Then they stopped.

  • Thanks Shaws,very interesting.xx

  • It is worth taking the saliva test for adrenals as this is taken over a 24 hour period as opposed to a one off synachten test.

  • Hi Joyia,thanks,yes I think this might help one way or the other.x

You may also like...